# SDR AALA201712049022

- Difficulty date: December 2, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 79,443 hours, 11,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Decoder
- Part number: Z041H0000110
- Part serial: 041H00003549
- Condition: Unserviceable
- Location: L1 Door
- Part time: 50,723 hours, 7,233 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. 1-L DOOR PRESSURE INDICATION INOP. REPLACED DEU B.
